Open Access
June 2004 The Basis Number of The Lexicographic Product of Different Ladders
M.M.M. Jaradat, M. Y. Alzoubi, E. A. Rawashdeh
Author Affiliations +
SUT J. Math. 40(2): 91-101 (June 2004). DOI: 10.55937/sut/1108749117

Abstract

The basis number of a graph G is defined to be the least integer d such that there is a basis of the cycle space of G such that each edge of G is contained in at most d members of . We investigate the basis number of the lexicographic product of two circular ladders, two Möbius ladders, a circular ladder and a Möbius ladder, a Möbius ladder and a circular ladder, a ladder and a circular ladder, a circular ladder and a ladder, a Möbius ladder and a ladder, a ladder and a Möbius ladder, and two ladders.

Acknowledgment

The authors like to thank very much the referee for his very valuable comments and suggestions. We also thank Prof. M.S. Younis for his kind effort in improving the prose of the paper.

Citation

Download Citation

M.M.M. Jaradat. M. Y. Alzoubi. E. A. Rawashdeh. "The Basis Number of The Lexicographic Product of Different Ladders." SUT J. Math. 40 (2) 91 - 101, June 2004. https://doi.org/10.55937/sut/1108749117

Information

Received: 27 March 2004; Revised: 23 October 2004; Published: June 2004
First available in Project Euclid: 18 June 2022

Digital Object Identifier: 10.55937/sut/1108749117

Subjects:
Primary: 05C38 , 05C75

Keywords: Basis number , cycle space , ladders , Lexicographic product

Rights: Copyright © 2004 Tokyo University of Science

Vol.40 • No. 2 • June 2004
Back to Top